# SDR SIMA20250729002

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,674 hours, 15,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Row 2/3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE ROW 2/3 INOP R & R ELPU #2 IAW E175 AMM 33-50-01. OPC GOOD. MEL 33-08 RESTORED.
